Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 31.10.2015
From: Caroline Dyer

Subject: RA and problems with Tendon, has anyone experienced this?

Hi I was diagnosed sero positive RA 5 years ago. I had an accident recently and damaged my knee, I fell again last week and had total quadracep tendon rupture, no in full leg cast non weight bearing for 6 weeks and long recovery. While in hospital it appears RA and steroids (which I have been on for months due to flare up over the whole of this year) can make tendons weak and susceptible to damage? Also, anyone using anti TNF Certolizumab pegol? I may be going on this, but worried. Currently on MTX sub cut 15mg,200 mg Hydroxychloroquine and the usual anti inflam etc
reply | back to forum

Date: 31.10.2015
From: lucy

Subject: Re: RA and problems with Tendon, has anyone experienced this?

Hi Caroline, Sorry to hear about your accident. It's bad enough having RA without injuring ourselves. I had a fall about 8 months ago and broke my hip so I know how you must feel. I often feel my tendons painful so I guess the RA alone can cause this. It's a vicious circle, we use the drugs to help one problem and then suffer side effects but we don't really have much option, do we? I take mtx, hydroxychloquine and sulphasalazine and have done now for years and a few years ago I was in a bad state until I went onto rituximab infusions and they have made a big difference. I don't know about the certolizumab but I would certainly give it a go and it may allow you to get off the steroids. Good luck and hope you feel better soon. x
reply | back to forum

Date: 07.11.2015
From: Caroline Dyer

Subject: Re: RA and problems with Tendon, has anyone experienced this?

Thanks Lucy. Feeling low at mo, went to Rhumi appt last week, pain score wasn't high enough for the anti TNF drug, so they wouldn't prescribe, however, last three days pain is back with a vengeance:( don't know what to do? Also have you heard about Naltrexone (LDN)
Clindamycin and Minocin
reply | back to forum

Date: 07.11.2015
From: lucy

Subject: Re: RA and problems with Tendon, has anyone experienced this?

Hi Caroline, It's hard not to feel low at times. When we are in constant pain it can wear us down. Could you ask for a steroid injection to help tide you over until the injury heals a bit? I haven't heard of the drugs that you mentioned. Perhaps ask your doctor what he could give you and hopefully you will start feeling better soon.
Take care and keep in touch xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

5+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board